# SDR SWAA2024073019852

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 56,898 hours, 34,158 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING MT 7256-I-14342-NG FOUND CRACK ATSTRUT 15 LOCATION C-1 MEASURING .750<[01] OK TO CONTINUE PER EA 7256-I-14342 AND TSR 2024005238
